# SDR SWAA961129

- Difficulty date: October 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21535
- System (JASC): 5240 · Service Doors
- Part: Doubler
- Condition: Cracked
- Location: Fwd Serv Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND A 2 INCH LONG CRACK AT BS 294 BETWEEN S9 AND 10 ON DOUBLER, FWD SERV DOOR.  REPAIRED PER SWA RA 1-253-1537.
